JournalsprimsVol. 33, No. 1pp. 151–166

On <i>p</i>-Adic Zeta-Functions Associated to the Positive Topology of Algebraic Number Fields

  • Alexander Schmidt

    Universität Heidelberg, Germany
On <i>p</i>-Adic Zeta-Functions Associated to the Positive Topology of Algebraic Number Fields cover
Download PDF

Cite this article

Alexander Schmidt, On <i>p</i>-Adic Zeta-Functions Associated to the Positive Topology of Algebraic Number Fields. Publ. Res. Inst. Math. Sci. 33 (1997), no. 1, pp. 151–166

DOI 10.2977/PRIMS/1195145536